MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC FETAL SPIRAL ELECTRODE

PHILIPS NORTH AMERICA LLC FETAL SPIRAL ELECTRODE
Model Number FETAL SPIRAL ELECTRODE
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Localized Skin Lesion (4542)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This supplemental report is created with reference to mfg report #1218950-2021-10802 with corrected information to update the registered legal manufacturing site.
 
Event or Problem Description
It was reported to philips that the fetal spiral electrode cause a skin lesion that required intervention of a plastic surgeon to medicate the wound.

Brand Name
FETAL SPIRAL ELECTRODE
Common Device Name
FETAL SPIRAL ELECTRODE
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13861879
Report Number1218950-2022-00237
Device Sequence Number5272378
Product Code HGP
UDI-Device Identifier20884838007431
UDI-Public20884838007431
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFETAL SPIRAL ELECTRODE
Device Catalogue Number989803137631
Device Lot Number214091
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2022
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown